Maximal function estimates with applications to a modified Kadomstev-Petviashvili equation
C. E. Kenig S. N. Ziesler
Communications on Pure & Applied Analysis 2005, 4(1): 45-91 doi: 10.3934/cpaa.2005.4.45
In this paper we give optimal (up to endpoint) maximal function type estimates for the solution of the linear initial value problem associated with the Kadomstev-Petviashvili I equation. These estimates enable us to obtain a well-posedness result for a modified Kadomstev-Petviashvili I equation.
keywords: Kadomstev-Petviashvili. maximal function estimates

Year of publication

Related Authors

Related Keywords

[Back to Top]